zbMATH — the first resource for mathematics

Nouvelle demonstration d’un théorème de J. L. Krivine sur la finie représentation de \(l_ p\) dans un espace de Banach. (French) Zbl 0466.46023

46B20 Geometry and structure of normed linear spaces
46B25 Classical Banach spaces in the general theory
Full Text: DOI
[1] H. P. Dowson,Spectral Theory of Linear Operators, Academic Press, 1977. · Zbl 0384.47001
[2] J. L. Krivine,Sous espaces de dimension finie des espaces de Banach réticulés. Ann. of Math.104 (1976), 1–29. · Zbl 0329.46008
[3] H. P. Rosenthal,On a theorem of J.L. Krivine, J. Functional Analysis28 (1978), 197–225. · Zbl 0387.46016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.